# SDR CA070514001

- Difficulty date: May 11, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 38,368 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 2550 · Cargo Compartments
- Part: Unknown
- Condition: Cracked
- Location: Cargo Bay
- Part time: 38,990 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT FL220 APPROXIMATELY 20 MINUTES FROM DESTINATION THE AIRCRAFT EXPERIENCED A LOSS OF PRESSURIZATION. THE CREW DESCENDED TO 10,000 AND THE AIRCRAFT CONTINUED AND LANDED WITHOUT FURTHER PROBLEM. INVESTIGATION DETERMINED THE SOURCE OF THE PRESSURIZATION TO BE A CRACK MIDWAY IN THE RT EDGE OF THE UPPER CARGO. (TC NR 20070514001)
